MathSciNet Relay Station
MathSciNet bibliographic data
MR790652 41A60 (65D30)
Meinardus, Günter Remark on a lemma: "On a method of asymptotic evaluation of multiple integrals'' [Math. Comp. 37 (1981), no. 156, 509–521; MR0628712] by R. Wong and J. P. McClure. Math. Comp. 45 (1985), no. 171, 197–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement